# SDR MALA050677

- Difficulty date: August 27, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- Aircraft time: 34,479 hours, 29,407 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Odor
- Condition: Detected
- Location: Air Conditioner
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT PAX IN THE REAR OF THE AIRCRAFT NOTICED A METALLIC SMELL COMING FROM THE SUPP A/C VENT. CREW THEN SHUT THE SUPP A/C DOWN. ON THE GROUND CREW THOUGHT THAT THE SMELL WAS FROM THE VENT ALSO. NO FURTHER INFORMATION AT THIS TIME
